# SDR MASA2016022612770

- Difficulty date: February 25, 2016
- Submitted: February 28, 2016
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 31,723 hours, 25,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 14AC EXIT SIGN INOPERATIVE.  MX REPLACED THE LIGHT AND PCB ASSY.
